Can a treatment with Botox correct the hyperkinesis and/or synkinesis caused by Bell’s Palsey 2 decades ago?

Dr. Dean Kane Q & A thinking Q. It has certainly hurt my appearance, and I’ve been self-conscious ever since. I wonder if the advances made in the field of Botox treatment have made any new options available for correcting, or even minimizing these effects. Furthermore, might such treatment be covered medical insurance since it was caused by illness? A. ​Bell”s Palsey causes muscle atrophy due to an injury of the VII cranial nerve (added for other guests reading this posting). ​ ​Botox is an injectable muscle relaxer. It will not improve the loss of muscle activity created by a Bell’s Palsey but it will help rebalance the over-activity of muscles creating an awkward facial expression. ​ ​Please find and consult with a very experienced, Board Certified Plastic Surgeon, ENT Facial Surgeon or Neurologist who examines and understands the anatomy of the facial muscles and the unique balance of your facial synkinesis to provide your injections for your best possible results. Depending on the extent of your unbalanced facial weakness, you may have other options as well including filler to rebalance lost facial volume. ​ ​Consider the referral below. ​ ​So sorry for your troubles! I hope this helps. I wish you well!
« »